# SDR DHL2002362504

- Difficulty date: November 11, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler Panel
- Part number: A5776203120000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #2 SPOILER LOWER SIDE COVERPLATE CORRODED, REMOVED CORROSION FOUND TO BE OUT OF LIMITS. INSTALLED NEW COVERPLATE IAW A300 SRM 51-30-30
